# SDR 95ZZZX2634

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360B4A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THERMOSTIC BYPASS VALVE.  NUT WAS FOUND LOOSE.  SERIAL NUMBER IS HIGHER THAN VALVES AFFECTED IN TEXTRON LYCOMING SB 518B.
